CSpace
limittheoremsforsumsandmaximaofpairwisenegativequadrantdependentrandomvariables
Qi Yongcheng
1995
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume8Issue:3Pages:249
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/50252
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Qi Yongcheng. limittheoremsforsumsandmaximaofpairwisenegativequadrantdependentrandomvariables[J]. systemsscienceandmathematicalscience,1995,8(3):249.
APA Qi Yongcheng.(1995).limittheoremsforsumsandmaximaofpairwisenegativequadrantdependentrandomvariables.systemsscienceandmathematicalscience,8(3),249.
MLA Qi Yongcheng."limittheoremsforsumsandmaximaofpairwisenegativequadrantdependentrandomvariables".systemsscienceandmathematicalscience 8.3(1995):249.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Qi Yongcheng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Qi Yongcheng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Qi Yongcheng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.